# SDR ASOA20120604051

- Difficulty date: June 4, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450900
- Aircraft time: 19,587 hours, 10,983 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312301
- Condition: Leaking
- Location: Nr 2
- Part time: 25,160 hours, 13,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE LAVATORY.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  ENGINE LEAKING, MX REPLACED THE NR 2 ENGINE.  OPS CHECKED GOOD.
